Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 124, NWS Nashville, TN

July 7, 2016Robertson County, Sumner County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 7, 2016, 12:27 AM CDT for Robertson County, Sumner County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2016, 12:27 AM CDT (05:27 UTC)
Expired
Jul 7, 2016, 1:00 AM CDT
In force
33 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Robertson County, TN, Sumner County, TN

The radar

The Nashville radar (KOHX), 32 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-461 J/kg
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

744 
WUUS54 KOHX 070527
SVROHX
TNC147-165-070600-
/O.NEW.KOHX.SV.W.0124.160707T0527Z-160707T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1227 AM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
  CENTRAL SUMNER COUNTY IN MIDDLE TENNESSEE...

* UNTIL 100 AM CDT

* AT 1226 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CROSS
  PLAINS...OR 13 MILES EAST OF SPRINGFIELD...MOVING SOUTHEAST AT 35
  MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  GALLATIN...HENDERSONVILLE...WHITE HOUSE...CROSS PLAINS...
  PORTLAND...ORLINDA AND COTTONTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3665 8659 3663 8657 3653 8628 3632 8647
      3630 8651 3653 8678 3665 8668
TIME...MOT...LOC 0526Z 306DEG 32KT 3656 8664 

HAIL...<.75IN
WIND...70MPH
 
$$

ROSE
2 follow-up statements
558 
WWUS54 KOHX 070544
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1244 AM CDT THU JUL 7 2016

TNC147-165-070600-
/O.CON.KOHX.SV.W.0124.000000T0000Z-160707T0600Z/
ROBERTSON TN-SUMNER TN-
1244 AM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHEASTERN ROBERTSON AND CENTRAL SUMNER COUNTIES...

AT 1243 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
WHITE HOUSE...OR 8 MILES NORTHWEST OF GALLATIN...MOVING SOUTHEAST AT
35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GALLATIN...HENDERSONVILLE...WHITE HOUSE...CROSS PLAINS...PORTLAND...
ORLINDA AND COTTONTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3665 8659 3663 8657 3653 8628 3632 8647
      3630 8651 3653 8678 3665 8668
TIME...MOT...LOC 0543Z 305DEG 29KT 3649 8653 

HAIL...<.75IN
WIND...60MPH
 
$$

ROSE
998 
WWUS54 KOHX 070557
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1257 AM CDT THU JUL 7 2016

TNC147-165-070607-
/O.EXP.KOHX.SV.W.0124.000000T0000Z-160707T0600Z/
ROBERTSON TN-SUMNER TN-
1257 AM CDT THU JUL 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROBERTSON AND
CENTRAL SUMNER COUNTIES WILL EXPIRE AT 100 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3665 8659 3663 8657 3653 8628 3632 8647
      3630 8651 3653 8678 3665 8668
TIME...MOT...LOC 0555Z 306DEG 32KT 3649 8653 

$$

ROSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 11:14 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 6, 11:14 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1114 PM CDT WED JUL 6 2016

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Convection has continued to develop over far southern Illinois
down into western Kentucky this evening as upper low now centered
over far southern illinois near Carbondale with 50 knot mid level
speed max just south of low center. Believe bulk of convection
will remain north of Middle Tennessee but northeastern areas and
the Upper Cumberland could get clipped with a few showers and a
thunderstorms. Locally heavy downpours look to be the main
concern.

.AVIATION...
18Z TAF DISCUSSION.

Kept TAFs to 6 lines for brevity sake. Used FM groups for best depictions.
With this in mind, tried to tie all this up with current regional radar
trends and short range model depictions of MCS associated activity
transversing the mid state region on at least a couple of occasions thru
07/18Z. First impacts for terminals should be during the 06/22Z-07/03Z
time frame with the second one from the 07/02Z-07/14Z time frame. During
tstm activities, MVFR fog maybe experienced. Did not want to go with tstms
throughout majority of forecast, but wanted to show potential of some
lingering pcpn behind passages, and thus addressed with vcsh remarks.
Ceilings on the whole will either be VFR TO MVFR.

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 AM CDT Thursday FOR Clay-Cumberland-
Fentress-Jackson-Macon-Montgomery-Overton-Pickett-Putnam-
Robertson-Smith-Stewart-Sumner-Trousdale.

DISCUSSION......01/Boyd

&&

.AVIATION...
06Z TAF DISCUSSION.

Aviation interest should monitor terminal forecasts closely as
thunderstorm complex nearing Kentucky border will sag southward
overnight bringing showers and thunderstorms to the terminals.
Mid level low now centered over far southern Illinois will move
slowly eastward overnight. 40 knot southwesterly low level jet is
impinging on surface boundary that stretches from west to east
through central Kentucky. Jet has intensified last couple of
hours. 45 knot northwesterly mid level jet intersecting low level
jet far southwest Kentucky. Still seeing rather strong positive
moisture flux divergence in southwest Kentucky. Conditions should
improve after 10z to 12z all terminals.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 AM CDT Thursday FOR Clay-Cumberland-
Fentress-Jackson-Macon-Montgomery-Overton-Pickett-Putnam-
Robertson-Smith-Stewart-Sumner-Trousdale.

&&

DISCUSSION......01/Boyd
AVIATION........01/Boyd
Hazardous weather outlook, Jul 6, 10:09 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1009 PM CDT WED JUL 6 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-071030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
1009 PM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT

SCATTERED STORMS EXPECTED OVERNIGHT MAY CAUSE ISOLATED FLOODING
...ESPECIALLY ACROSS THE EXTREME NORTH AND UPPER CUMBERLAND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S
THURSDAY AND FRIDAY AT LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY...AND MAY
TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING...
ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY ON FRIDAY.

In the hours before

Local storm report, Jul 6, 9:19 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
919 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     6 NNW BAXTER            36.24N  85.67W
07/06/2016                   JACKSON            TN   911 CALL CENTER

            SEVERAL LIMBS REPORTED DOWN. TIME ESTIMATED BASED ON
            RADAR.

&&

EVENT NUMBER OHX1600742

FB
Local storm report, Jul 6, 9:20 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
920 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     6 SSE GAINESBORO        36.28N  85.61W
07/06/2016                   JACKSON            TN   911 CALL CENTER

            SEVERAL WINDS REPORTED DOWN. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER OHX1600743

FB
Local storm report, Jul 6, 9:28 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
928 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     6 SSE GAINESBORO        36.28N  85.61W
07/06/2016                   JACKSON            TN   911 CALL CENTER

            SEVERAL LIMBS REPORTED DOWN. TIME ESTIMATED BY RADAR.

&&

CORRECTED REMARKS

EVENT NUMBER OHX1600743

FB
Local storm report, Jul 6, 9:33 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
933 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     3 SW FAIRVIEW           35.95N  87.17W
07/06/2016                   WILLIAMSON         TN   911 CALL CENTER

            TREE DOWN ON WALKER ROAD IN FAIRVIEW

0505 PM     TSTM WND DMG     2 NNW LEIPERS FORK      35.92N  87.01W
07/06/2016                   WILLIAMSON         TN   911 CALL CENTER

            TREE DOWN ON PARKER BRANCH ROAD.

0530 PM     TSTM WND DMG     5 ESE THOMPSONS STATION 35.77N  86.82W
07/06/2016                   WILLIAMSON         TN   911 CALL CENTER

            TREE DOWN ON BETHESDA ROAD. TIME ESTIMATED BASED ON
            RADAR.

&&

EVENT NUMBER OHX1600744
EVENT NUMBER OHX1600745
EVENT NUMBER OHX1600746

SHAMBURGER
Local storm report, Jul 6, 9:36 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
936 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
07/06/2016                   DAVIDSON           TN   911 CALL CENTER

            MULTIPLE REPORTS OF TREES DOWN ACROSS THE CITY.

&&

EVENT NUMBER OHX1600747

FB
Special weather statement, Jul 7, 12:01 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1201 AM CDT THU JUL 7 2016

TNZ006>008-070545-
ROBERTSON TN-MONTGOMERY TN-SUMNER TN-
1201 AM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON...CENTRAL SUMNER AND
NORTHEASTERN MONTGOMERY COUNTIES UNTIL 1245 AM CDT...

AT 1201 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR GUTHRIE TO 9 MILES SOUTH OF
RUSSELLVILLE.
MOVEMENT WAS SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...WHITE HOUSE...MILLERSVILLE...GREENBRIER...COOPERTOWN...
RIDGETOP...CROSS PLAINS...PORTLAND...ORLINDA...ADAMS...CEDAR HILL...
BLACK JACK AND COTTONTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3651 8629 3638 8673 3641 8675 3637 8679
      3636 8683 3638 8686 3637 8688 3639 8689
      3637 8697 3663 8729 3664 8724 3665 8659
TIME...MOT...LOC 0501Z 307DEG 21KT 3663 8715 3671 8685

ROSE

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 10:26 PM CDTFlash Flood WatchOHXCannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 22 more20 hr
Jul 7, 12:01 AM CDTSpecial Weather StatementOHXRobertson, Sumner44 min
Jul 7, 1:02 AM CDTFlash Flood WarningOHXCheatham, Davidson, Macon, Montgomery, Robertson, Sumner and 1 more6 hr
Jul 7, 1:15 AM CDTSpecial Weather StatementOHXRobertson, Sumner45 min
Jul 7, 1:42 AM CDTSpecial Weather StatementOHXCheatham, Montgomery, Robertson33 min
Jul 7, 2:11 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner34 min
Jul 7, 2:44 AM CDTSpecial Weather StatementOHXWilson46 min
Jul 7, 3:12 AM CDTSpecial Weather StatementOHXDeKalb, Jackson, Putnam, Van Buren, Warren, White33 min
Jul 7, 3:18 AM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Putnam, Van Buren, Warren, White27 min
Jul 7, 3:27 AM CDTFlash Flood Warning EmergencyOHXCheatham, Montgomery, Stewart6 hr
Jul 7, 3:36 AM CDTFlash Flood WarningOHXCheatham, Davidson, Rutherford, Sumner, Trousdale, Wilson6 hr
Jul 7, 4:47 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Williamson, Wilson28 min
Jul 7, 5:39 AM CDTFlash Flood Warning EmergencyOHXStewart3 hr
Jul 7, 5:43 AM CDTRiver Flood WarningOHXDavidson10 hr
Jul 7, 6:23 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Montgomery, Williamson4 hr
Jul 7, 6:45 AM CDTSpecial Weather StatementOHXRutherford30 min
Jul 7, 6:55 AM CDTFlash Flood WarningOHXDavidson, Rutherford, Williamson4 hr
Jul 7, 6:55 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford, Williamson35 min
Jul 7, 7:13 AM CDTAreal Flood WarningOHXCheatham, Davidson, Macon, Montgomery, Robertson, Rutherford and 4 more6 hr
Jul 7, 7:18 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford27 min
Jul 7, 7:37 AM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy38 min
Jul 7, 9:29 AM CDTAreal Flood WarningOHXMontgomery, Stewart3 hr
Jul 7, 9:43 AM CDTRiver Flood WarningOHXMontgomery, Robertson46 hr
Jul 7, 9:46 AM CDTRiver Flood AdvisoryOHXMontgomery25 hr
Jul 7, 9:46 AM CDTRiver Flood AdvisoryOHXStewart13 hr
Jul 7, 2:14 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson31 min
Jul 7, 2:38 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner37 min
Jul 7, 3:09 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale, Wilson36 min
Jul 7, 3:13 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner, Wilson32 min
Jul 7, 3:20 PM CDTAreal Flood AdvisoryOHXMacon, Robertson, Smith, Sumner, Trousdale, Wilson3 hr
Jul 7, 3:32 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Putnam, Smith and 1 more43 min
Jul 7, 3:35 PM CDTAreal Flood AdvisoryOHXClay, Jackson, Macon, Overton, Pickett, Smith and 1 more3 hr
Jul 7, 3:41 PM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Trousdale, Wilson34 min
Jul 7, 3:48 PM CDTSpecial Weather StatementOHXWilson42 min
Jul 7, 4:02 PM CDTAreal Flood AdvisoryOHXCumberland, Fentress, Jackson, Overton, Pickett, Putnam and 1 more3 hr
Jul 7, 4:02 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett43 min
Jul 7, 4:11 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White34 min
Jul 7, 4:14 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, Smith, Van Buren, White31 min
Jul 7, 4:44 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White46 min
Jul 7, 4:50 PM CDTSpecial Weather StatementOHXWarren40 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.